Opuscula Mathematica

Opuscula Math.
 26
, no. 3
 (), 395-406
Opuscula Mathematica

Initial data generating bounded solutions of linear discrete equations




Abstract. A lot of papers are devoted to the investigation of the problem of prescribed behavior of solutions of discrete equations and in numerous results sufficient conditions for existence of at least one solution of discrete equations having prescribed asymptotic behavior are indicated. Not so much attention has been paid to the problem of determining corresponding initial data generating such solutions. We fill this gap for the case of linear equations in this paper. The initial data mentioned are constructed with use of two convergent monotone sequences. An illustrative example is considered, too.
Keywords: linear discrete equation, bounded solutions, initial data.
Mathematics Subject Classification: 39A10, 39A11.
Cite this article as:
Jaromír Baštinec, Josef Diblík, Miroslava Růžičková, Initial data generating bounded solutions of linear discrete equations, Opuscula Math. 26, no. 3 (2006), 395-406
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.